# SDR AALA202212061750

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,442 hours, 10,972 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pseu
- Part number: 877801
- Condition: Faulted
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT FROM MIA, GEAR DISAGREE UPON GEAR RETRACTION. EICAS MESSAGE "GEAR DOOR" STATUS MESSAGE. FLIGHT RETURNED TO MIA LANDING SAFELY.   REPLACED LEFT MAIN LANDING GEAR DRAG BRACE AFT DOWN SENSOR S32112 IAW AMM 32-61-01 AND PROXIMITY SENSOR ELECTRONICS UNIT 2 IAW AMM 32-08-01.
